Bipolar Support Forums To Share and Support One Another

Trintellix **trigger warning**

Talk about meds, side effects, and the 'med-go-round'.

by mom6 » Thu Aug 31, 2017 10:04 am

Has anyone been on trintellix? Pdoc (new) wants to put me on it and take me off the wellbutrin because I was getting suicidal. They also pulled the klonopin . I feel anxious and can't sleep. Is this what trintellix does or is it going to go away or is this just how I am going to be without klonopin? Reviews are discouraging. Has anyone here had experience with it?
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by AvantGarde » Thu Aug 31, 2017 10:10 am

I don't know anything about it... Just from reading this seems like an antidepressant.
http://www.rxlist.com/trintellix-drug.htm

What are your other meds? Are you seeing a tdoc? After the court situation and all, a down turn is fairly "normal" in our world I think ...

I'm sorry you're feeling suicidal.

Edit; I read through the end of the rxlist page and it says:

(...) It should be noted that TRINTELLIX is not approved for use in treating bipolar depression.
Genetically evolved chicken at your service &
Shawn's part-time mind disrupter


Image
User avatar
AvantGarde
Site Admin
 
Posts: 4848
Joined: Mon Jun 20, 2016 7:01 am

by hal » Thu Aug 31, 2017 10:42 am

This needs to be clarified. Does the pboc recognize / acknowledge that you have BP? At least discuss it with him or her.
. . . all times I have enjoyed
Greatly, have suffered greatly, both with those
That loved me, and alone.
-- Tennyson
User avatar
hal
Moderator
 
Posts: 1642
Joined: Wed Aug 13, 2014 1:54 pm
Location: Iowa

by MochaAdmin » Fri Sep 01, 2017 7:53 am

mom6 wrote:Has anyone been on trintellix? Pdoc (new) wants to put me on it and take me off the wellbutrin because I was getting suicidal. They also pulled the klonopin . I feel anxious and can't sleep. Is this what trintellix does or is it going to go away or is this just how I am going to be without klonopin? Reviews are discouraging. Has anyone here had experience with it?


Hi mom......I'll let everyone know......yes you have BP. Are you still taking Li and Latuda also? I'm also kinda concerned about new pdoc putting you on Trintellix. It's really kinda iffy for BP. Can set off mania/hypomania pretty easily. Not surprised you're feeling anxious.

And why did he dx'd your Klonopin? Did he even bother to taper you off your your Klonopin? If he didn't, what a schmuck...... :evil:

Did you talk to him about your concerns.....and why do you have a new pdoc?

I'll put it this way......no way in hell would I take it. Do some research and see what you think, ok?

Good to hear from you, girl....... :)


Not a Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.
~Martin Luther King Jr.~
User avatar
MochaAdmin
Site Admin
 
Posts: 179
Joined: Mon Aug 21, 2017 1:17 pm
Location: North Coast

by mom6 » Fri Sep 01, 2017 8:37 am

That's kinda what I was thinking. I'm not going to take it. I was doing so well on the Wellbutrin Lamictal and rexulti
With the klonopin for anxiety. She is a cmhc pdoc and it seems like they switch every year or so or every couple of months. They can't get anyone to stay. She pulled it because I was suicidal and she was afraid I'd take it. I think I want her just to go up on the Wellbutrin instead of treatment everything. Even though it will increase my anxiety.
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by mom6 » Fri Sep 01, 2017 9:36 am

Instead of changing everything
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by MochaAdmin » Fri Sep 01, 2017 9:38 am

mom6 wrote:That's kinda what I was thinking. I'm not going to take it. I was doing so well on the Wellbutrin Lamictal and rexulti
With the klonopin for anxiety. She is a cmhc pdoc and it seems like they switch every year or so or every couple of months. They can't get anyone to stay. She pulled it because I was suicidal and she was afraid I'd take it. I think I want her just to go up on the Wellbutrin instead of treatment everything. Even though it will increase my anxiety.

Asshole woman........changing your shit around when you were doing fine. I forgot about the Rexulti, thought you were still taking the Li.

I know about the community mental health docs when they change every five minutes. Some clinics are great, some not. How much Klonopin were you taking and how often?

Sounds like you need to have a talk with her about the whole mess, but stay professional, yanno?

Years ago, the head of the psychiatric dept at the hospital/MHC had put me on Seroquel as a crisis med during a hospital stay. saved my life to be honest. Then I had a great pdoc at the MHC until I was assigned to some prick who didn't know his ass from a hole in the ground. He looked at my chart for two seconds and said 'I'm taking you off Seroquel'. I asked him why. He said "because it's an antipsychotic". What the fuck???

I said, "and your point is?"......He looked at me like how dare I question him......I was furious, and went straight to the head of the dept again. I never had to see that quack again...,.... :twisted:

I swear, some of them are just fucking idiots.......... :evil:


Not a Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.
~Martin Luther King Jr.~
User avatar
MochaAdmin
Site Admin
 
Posts: 179
Joined: Mon Aug 21, 2017 1:17 pm
Location: North Coast

by mom6 » Fri Sep 01, 2017 9:47 am

Lol. Yeah standing up for myself isn't my strong point. But I don't care what it says in my chart now. What is the Guardian ad litem going to do? (She has access to my chart)recommend everyother weekend and 4 hrs during the week? She's already doing that.it just takes me a while to think these things through ya know ? But this lady is whacky. From what I understand it can make me manic. Wtf? I'm too scared to change when I feel this good otherwise. The suicidal thinking is totally situational. I have a good tdoc. I'll figure out how to avoid my big trigger somehow.(exhubby)
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by mom6 » Fri Sep 01, 2017 9:51 am

I'll see if my gp will give me the klonopin.all he can say is no.
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by mom6 » Fri Sep 01, 2017 9:53 am

Sorry so many posts. I was taking .5 for sleep and .25 prn. Much less than originally recommended.
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm

by MochaAdmin » Fri Sep 01, 2017 10:28 am

post away, girl......you know we don't mind around here.....lol....

You sure weren't taking very much Klonopin that's for sure.

If you like your tdoc and think she has good sense, why don't you talk to her about this?

Not a Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.
~Martin Luther King Jr.~
User avatar
MochaAdmin
Site Admin
 
Posts: 179
Joined: Mon Aug 21, 2017 1:17 pm
Location: North Coast

by mom6 » Fri Sep 08, 2017 8:26 am

Thanks for all the great advice!you guys are awesome!I didn't end up taking it because I didn't know enough about it, and frankly was too scared. When I asked the pharmacist about it ,she said she wouldn't take it. It could cause mania in BP patients! Whew. I feel like I eeked by on that one. And oh yeah, you reminded me I have the right to say no. I keep forgetting I have a choice. That I am allowed to disagree with the pdoc, or any doc for that matter. Standing up for myself isn't my strong point, as u can see. So thank you!
Turn your face toward the sun and the shadows fall behind you-Walt Whitman (mostly)
User avatar
mom6
 
Posts: 136
Joined: Tue Jul 26, 2016 2:03 pm


Return to Medications